MathSciNet Relay Station
MathSciNet bibliographic data
MR1247695 (94h:62001) 62-02 (62H11)
Fisher, N. I.; Lewis, T.; Embleton, B. J. J. Statistical analysis of spherical data. Revised reprint of the 1987 original. Cambridge University Press, Cambridge, 1993. xiv+329 pp. ISBN: 0-521-45699-1
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement